MathSciNet Relay Station
MathSciNet bibliographic data
MR1905192 (2003a:57037) 57N10
Hartshorn, Kevin Heegaard splittings of Haken manifolds have bounded distance. Pacific J. Math. 204 (2002), no. 1, 61–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement